# SDR HALA20240522141

- Difficulty date: May 21, 2024
- Submitted: May 22, 2024
- Operation: Air carrier
- Aircraft: N202HA
- Make and model: Airbus A321-271N
- Aircraft serial: 7917
- Aircraft time: 18,688 hours, 4,189 cycles
- Engine: Iae PW1133GAJM
- Engine time: 9,519 hours, 3,673 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Liner
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 2 Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

ETOPS - ON LANDING, POSSIBLE BIRD STRIKE, RIGHT SIDE OF AIRCRAFT WITH POSSIBLE BIRD INGESTION #2 ENG. PERFORMED VISUAL EXAMINATION OF #2 ENG. PER AMM 72-00-00-210-807-A. FOUND OUTER LINER SEGMENT POSITIONS 6 AND 8 DAMAGED. REMOVED AND REPLACED SEGMENTS IAW AMM 72-21-05. OK TO CONTINUE
